The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1076 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 4, 1982, pp. 73–85
DOI: 10.4171/ZAA/30

Published online: 1982-08-31

The Galerkin approximation for quasilinear elliptic equations with rapidly (or slowly) increasing coefficients

Rainer Schumann[1]

(1) Leipzig, Germany

In this paper the convergence of Galerkin’s method is proved for quasilinear elliptic partial differential equations with rapidly (or slowly) increasing coefficients. The investigations are based on Gossez’s theory of pseudomonotone operators in complementary systems of Sobolev-Orlicz spaces.

No keywords available for this article.

Schumann Rainer: The Galerkin approximation for quasilinear elliptic equations with rapidly (or slowly) increasing coefficients. Z. Anal. Anwend. 1 (1982), 73-85. doi: 10.4171/ZAA/30